# SDR ABXA2023040348

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 91,004 hours, 25,574 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PUSHED AND STARTED ENGINES. RUDDER RATIO LIGHT WAS ON WHEN WE DID THE AFTER START CHECKLIST. CAME BACK TO GATE AFTER MAINT ADVISED. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE RESET RUDDER RATIO MODULE L AND R PER FIM 27-09 F7 803. NO MSG OR LIGHTS DISPLAYED. AIRCRAFT RETURNED TO SERVICE.
